A remark on the nonuniqueness of tangent cones
Authors: John E. Hutchinson and Michael Meier
Journal: Proc. Amer. Math. Soc. 97 (1986), 184-185
MSC: Primary 49F20
MathSciNet review: 831410
Abstract: We give an example of an -dimensional varifold such that the -dimensional density of at some point equals 1, the density of the first variation at equals 0, and has nonunique tangent cones at . This answers the question implicit in [W. Allard, On the first variation of a varifold, Ann. of Math. (2) 95 (1972), 417-491, §6.5].
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49F20
Retrieve articles in all journals with MSC: 49F20